MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTAR VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTAR VASCULAR STENT
Catalog Number VIUS10060
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using the lifestar vascular stent.During the procedure, it came to notice that the radiopaque marker was not in the correct location on the catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.D2b (nio; fge) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, no specific lot was provided, therefore, no dhr-review could be performed.Investigation summary: the stent delivery system was not returned for evaluation and photos were not provided which leads to inconclusive results.There was no indication for a manufacturing deficiency.In this case, only very limited information was provided and a clear description of the whole event is not provided.Based on the available limited information and as the sample was not available for evaluation, the investigation is closed with inconclusive results for component misassembly.A definite root cause of the reported incident can not be identified.Labeling review: in reviewing the relevant labeling it was found that the instructions for use (ifu) sufficiently address the potential risks.About device description, the ifu states "a single radiopaque marker on the outer catheter (d) of the delivery system is attached approximately 6 mm proximal to the distal end of the delivery system.Prior to deployment, this radiopaque marker overlaps the distal markers on the stent".Regarding warnings, the ifu states "visually inspect the bard lifestar biliary stent system (or bard lifestar vascular stent system) to verify that the device has not been damaged due to shipping or improper storage.Do not use damaged equipment".The ifu further states that "there are four radiopaque tantalum markers on each end of the stent and an additional radiopaque marker band on the outer catheter of the delivery system.In its compressed stage, the tantalum markers appear like a contiguous band at each end of the stent" d2b (nio; fge), e1, e3, g2, g3, h6 (device, method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, no specific lot was provided, therefore, no dhr-review could be performed.Investigation summary: the stent delivery system was not returned for evaluation and photos were not provided which leads to inconclusive results.There was no indication for a manufacturing deficiency.In this case, only very limited information was provided, and a clear description of the whole event is not provided.Based on the available limited information and as the sample was not available for evaluation, the investigation is closed with inconclusive results for component misassembly.A definite root cause of the reported incident cannot be identified.Labeling review: in reviewing the relevant labeling it was found that the instructions for use (ifu) sufficiently address the potential risks.About device description, the ifu states "a single radiopaque marker on the outer catheter (d) of the delivery system is attached approximately 6 mm proximal to the distal end of the delivery system.Prior to deployment, this radiopaque marker overlaps the distal markers on the stent".Regarding warnings, the ifu states "visually inspect the bard lifestar biliary stent system (or bard lifestar vascular stent system) to verify that the device has not been damaged due to shipping or improper storage.Do not use damaged equipment".The ifu further states that "there are four radiopaque tantalum markers on each end of the stent and an additional radiopaque marker band on the outer catheter of the delivery system.In its compressed stage, the tantalum markers appear like a contiguous band at each end of the stent" d2b (nio; fge), e1, e3, g2, g3, h6 (device, method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTAR VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22319000
Report Number9681442-2025-00190
Device Sequence Number21037551
Product Code NIO
UDI-Device Identifier04049519005553
UDI-Public(01)04049519005553
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P080007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVIUS10060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/23/2025
07/23/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/13/2025
08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown